# SDR DALA2018012300362

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 51,580 hours, 6,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR SUPPORT,  FRAMES 73 - 74, YA-YB 1,  FOUND CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM 51-41-11, AND DRAWING F53478040.
